# SDR AALA20131116007

- Difficulty date: November 16, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N186AN
- Make and model: Boeing 757223
- Aircraft serial: 32380
- Aircraft time: 46,198 hours, 11,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O, K

## Discrepancy

DENT WITH SHARP GOUGE AT STATION 759 BETWEEN STRINGERS 17 & 18 LT.  INSTALLED DOUBLER REPAIR IAW SRM 53-00-01-2R-3.
